# SDR COMA0460321

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 25,877 hours, 24,360 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008111
- Part serial: 00541
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 14,286 hours, 14,488 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5854 GEAR DISAGREE WARNING DURING RETRACTION.  REPLACED THE RT MLG RETRACT ACTUATOR.
